Further to the recent question regarding pre menstrual exacerbation of symptoms, I have a related one. Since starting warfarin my pre menstrual symptoms appear to have worsened (I feel generally very unwell, very tired, and may get one or more of the following: extreme nausea, very anxious and sometimes almost aggressive, rotational vertigo and falling over, clumsiness to the point of managing to injure myself). Is this 'simply' the Hughes or is it in any way warfarin related do you think? Also my periods are becoming ridiculously and very unpleasantly heavy and I am utterly exhausted . All this means that for 7 or 8 days every cycle I am almost completely out of action, spending most of my time lying or sitting down. Is there anything I can do about any of this? I believe that some women take progesterone, in some form or other e.g. implant, pill(?). What are your experiences and would you recommend it? (Does it improve the periods but in some make premenstrual symptoms worse, for example?) Is there anything else that might be done? Many thanks in advance.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.